Skip to main content
13 posts / 0 new
Last post
Tecfidera

I tried to search this treatment on the forum but zero results come up which is weird.

Anyway, has anyone been on this and what was your experience?

Thanks

Hi Ralee

I think you used the wrong search box. It's not the one near the top of the page, next to the helpline phone number. Use the one just above the 'New topic' button. I just tried that and pages of results were found.

I've been on it for about 4 years now (I think). I've not really had any problems. None of the belly side effects. The most common thing I get is a runny nose. Occasionally I'll feel a bit nauseous a few hours after my morning dose, but a handful of nuts quickly sorts that out.

Dan

Hi Dan,

Thats good to hear it's treating you well, and yeh I was using the top right search bar DOH! Thank you

Hi there 

I've taken tecfidera almost 3 years. Twice a day, no problems other than the flushes! Bright red face,chest arms and stomach but not every day. No pattern, just happens a few times a week. I feel lucky not to have any of the other side effects. I hope you managed to find out what you want to know. 

I have been on Tec for 14 months. I am getting on with it really well. Yes I sometimes get flushing which can be a little bit uncomfortable and I can sometimes look like an oompa loompa but I am not vain and just laugh it off plus it doesn't usually last longer than half an hour and it does have an effect on my stomach sometimes but again nothing that I cannot deal with. I was originally on Plegridy for a year and discounted Tech because of its side effects but I am much happier on Tech. The important thing is I have had no relapses,no new symtoms and have actually had a decrease in symptoms and a marked decrease in fatigue. May be it's a coincidence but I feel better on Tech than I actually have for about 3 years.

Hi Ralee,

I've been on Tec maybe 3 years.  I absolutely love it beats my injections 3 times a week.  I too get a runny nose and just tell people I have an allergy!!!  I also have a rash on my face which I live with.  If I'm going somewhere posh I will use concealer but other than that I'm not vain.

Good luck

Min xx

Thanks for all the responses peeps! Really appreciate it :)

Hi I have been on tecfidera for about 4 years no problems apart from flushing.I also get my bloods done every 3months which I have to get done at the hospital because of very small veins I just wondered if anybody else has this problem and I am really worried about will I still be able to go during this virus.

Anne.

I had my treatment consultation on the 25th and the hospital was operating like normal, you'll be ok :)

I saw a post on Twitter today @Cambridgeneuroimmunology it states that if your lymphocytes have been stable, blood tests can be 6 monthly . This was also endorsed by Prof Giovanni at Barts Blog. I wouldn't want to be going anywhere near a hospital at this time. stay safe x

Hey Annie,

I have been on Tec for many years and because of this my MS nurse said that I was an established user so didn't need 3 monthly bloods any more and yearly would do.  I reckon this should apply to you too.

Hugs

Min xx

Hey, hows that been working out for you? Have you had MS long? Have you used any other treatments at all?

Thank you Min for that my ms nurse hasn't mentioned this before hope I am put into this category.

Anne.